# SDR DL76L992110

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 7,460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PYLON WIRE HARNESS FOUND TOTAL OF 8 WIRES CHAFED.  WIRES REPAIRED PER BOEING STD MANUAL CHAPTER 20.
